Torsion groups of elliptic curves with integral j-invariant over quadratic fields.

H.H. Müller; H. Ströher; H.G. Zimmer

Journal für die reine und angewandte Mathematik (1989)

  • Volume: 397, page 100-161
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Müller, H.H., Ströher, H., and Zimmer, H.G.. "Torsion groups of elliptic curves with integral j-invariant over quadratic fields.." Journal für die reine und angewandte Mathematik 397 (1989): 100-161. <http://eudml.org/doc/153133>.

@article{Müller1989,
author = {Müller, H.H., Ströher, H., Zimmer, H.G.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {computer calculations; quadratic fields; torsion groups; elliptic curves with given torsion structure; norm equations},
pages = {100-161},
title = {Torsion groups of elliptic curves with integral j-invariant over quadratic fields.},
url = {http://eudml.org/doc/153133},
volume = {397},
year = {1989},
}

TY - JOUR
AU - Müller, H.H.
AU - Ströher, H.
AU - Zimmer, H.G.
TI - Torsion groups of elliptic curves with integral j-invariant over quadratic fields.
JO - Journal für die reine und angewandte Mathematik
PY - 1989
VL - 397
SP - 100
EP - 161
KW - computer calculations; quadratic fields; torsion groups; elliptic curves with given torsion structure; norm equations
UR - http://eudml.org/doc/153133
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.